Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 347, n° 19-20
pages 1213-1216 (octobre 2009)
Doi : 10.1016/j.crma.2009.07.012
Received : 16 Mars 2008 ;  accepted : 15 July 2009
The explicit characterization of coefficients of a.e. convergent orthogonal series
Caractérisation explicite des coefficients des séries orthogonales convergentes presques partout
 

Adam Paszkiewicz
Faculty of Mathematics and Computer Science, University of Łódź, Banacha 22, PL-90-238 Łódź, Poland 

Abstract

We characterize sequences of numbers   such that   converges a.e. for any orthonormal system   in any  -space. To cite this article: A. Paszkiewicz, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.
Résumé

On donne une complète caractérisation de la suite des nombres   telle que   converge, presque partout, pour tout système orthogonal   dans tout espace  .

La démonstration détaillées est donnée par A. Paszkiewicz dans l’article : On complete characterization of coefficients of a.e. convergent orthogonal series. Pour citer cet article : A. Paszkiewicz, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.


© 2009  Académie des sciences@@#104156@@